# SDR DALA2019031101562

- Difficulty date: March 6, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N301DV
- Make and model: Airbus A321-211
- Aircraft serial: 6923
- Aircraft time: 7,861 hours, 4,706 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cap
- Condition: Missing
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

PDA PART DEPARTING AIRCRAFT. LOG PAGE 5342384. FLT/CHK 1297 NON ROUTINE LINE SDR:N POSITION: LT TASK HRS: 000003.2 TASK ELAPSE TIME HRS: 000003.2 01. W ON SVC CHECK FOUND 3 WING TIP INSPECTION CAPS MISSING LT WING. LOG-PAGE UPDATED @ 06MAR19 0833 UTC. DEF TO MON PER ERA 576140-14 REV ORIGINAL COMPLIED WITH ERA NEEDS P/N D5795672320000, PERMANENT REPAIR MUST BE ACCOMPLISHED WITHIN SEVEN (7) CALENDAR DAYS LOG-PAGE UPDATED @ 06MAR19 0833 UTC 03 **REDEFERRED LOG TO QC, ESTABLISHED MONITOR INSP **00-0557-8-3202 S/N 03001 L/L **LRU FTN 4L3PN5 LOG-PAGE UPDATED @ 06MAR19 1333 UTC 04 S LOG WAS REDEFERRED TO UPDATE PARTS REQUIREMENT LOG-PAGE UPDATED @ 07MAR19 0229 UTC 05 W C/W ERA 576140-14 REV ORIGINAL SECTION 2 PERMANE
